View Single Post
Old 10-24-2011, 08:38 AM   #1
Azula Azula is offline
Newbie
(female)
 
Azula's Avatar
 
Join Date: Nov 2003
Location: TX
Posts: 6
Azula HB User
Bentyl and headache

I have suffered IBS/D for many years. I was prescribed benty l last week. I haven't taken the maximum daily dose yet. I have only taken a few of them. The last couple of times, one a day. I have had this constant dull, yet bothersome headache going on 2 days now I was wondering if this could be a side effect to this medication. Wondering if this has happened to any of you. This medication seemed to be making a difference and I was so happy to feel a difference, yet if it is causing this headache this will be a no can do. I already suffer from migraines and any extra headaches are just way sickening.. This is not a migraine. It is just a constant sick headache from which I really have gotten no relief. I have also found it even more difficult to sleep. I was wondering too if I can't take this medication, what else works for you guys who suffer from this? I have suffered much too long. I have used otc immodi um on occasion but this really didn't work all that great. I'm disappointed, as I was looking forward to relief. My stomach isn't jumping around like a mad circus, but my head is really bothering me..

Thank you for your input..